# SDR 96ZZZM866

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503MG
- Make and model: Boeing 727191
- Aircraft serial: 19392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 481 AFT OF SPLIT SKIN.  THICKNESS LOSS STRINGER R-4 TO R4 PLUS 8 INCHES PLUS 20 PERCENT, R4 PLUS 8 INCH TO R-5 20 PERCENT, STRINGER R-5 TO R5 PLUS 6 INCHES PLUS 10 PERCENT, R6 PLUS 6 INCH TO R6 PLUS 8 INCHES 10 PERCENT, STRINGER 6 PLUS 8 INCHES TO R7 PLUS 10 PERCENT STRINGER R7 TO R8 10 PERCENT, STRINGER R9 TO R-10 10 PERCENT.  FABRICATED AND INSTALLED DOUBLER, FILLER, AND FILLET SEALED PER SB 727-53-0084 AND DRAWING 69-62161 SHEET 1, 2, AND 5 FROM STRINGER 4R TO 7R STATION 481.
